Alert archive / Kentucky / Special Weather Statements in 2021
Special Weather Statement, NWS Jackson, KY
NWS Jackson, KY issued this special weather statement at Mar 18, 2021, 6:35 PM EDT for Magoffin County, Kentucky. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 18, 2021, 6:35 PM EDT (22:35 UTC)
- Expired
- Mar 18, 2021, 7:00 PM EDT
- In force
- 25 min
- Issued by
- NWS Jackson, KY
County Magoffin County, KY
The radar
The Jackson,KY radar (KJKL), 33 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.6 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
383
WWUS83 KJKL 182235
SPSJKL
Special Weather Statement
National Weather Service JACKSON KY
635 PM EDT Thu Mar 18 2021
KYZ106-107-109-182300-
Johnson-Magoffin-Morgan-
635 PM EDT Thu Mar 18 2021
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MORGAN...SOUTHWESTERN
JOHNSON AND NORTHERN MAGOFFIN COUNTIES...
At 635 PM EDT, a strong thunderstorm was located over Williams, or 7
miles southeast of West Liberty, moving east at 20 mph.
Winds in excess of 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Salyersville, Lewis, Haleburg, Florress, Oil Springs, Index,
Bethanna, Gifford, Falcon, Logville, Wonnie, Burning Fork, White Oak,
Grayfox, Ever, Riceville, Cottle, Perlie, Niles and Gordon Ford.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3771 8292 3772 8293 3771 8294 3778 8327
3790 8326 3791 8290
TIME...MOT...LOC 2235Z 278DEG 19KT 3783 8318
$$
JMWWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this special weather statement went out at Mar 18, 4:35 PM EDT, 2 hours earlier.
Area forecast discussion, Mar 18, 4:35 PM EDT, 2 hours before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 435 PM EDT Thu Mar 18 2021 .SHORT TERM...(This evening through Friday night) Issued at 435 PM EDT THU MAR 18 2021 19z sfc analysis shows a dynamic area of low pressure moving through the lower Ohio Valley with an occluded front edging toward eastern Kentucky. Ahead of this, enough heating from the breaks in the clouds have destabilized the air mass to the extent that scattered to numerous showers and thunderstorms are crossing the area. Some of these have been near severe with numerous reports of small hail due to low freezing levels. The severe threat is limited on account of poor low level hodographs, but one or two storms could be strong enough to hit severe limits. This activity is expected to settle quickly toward sunset. Currently, temperatures vary from the mid 50s in the rain cooled areas to the low 70s where there was good clearing. Dewpoints are dropping in the west - now in the upper 40s while mid 50s are found to the east. Winds are switching to the southwest at 10 to 15 mph as the low's center approaches with gusts to 25 mph, at times. The models are in good agreement aloft through the short term portion of the forecast. They all depict the weakening closed and compact trough taking a south of east path through the area - similar to the NAM's solution from yesterday. This trough quickly fades out to an elongated open wave on Friday southeast of the area. Look for heights to start rebound that night as the energy associated with the wave also dissipates south of the state. Given the small model spread have favored the NBM's solution as a starting point to the grids with no large scale adjustments needed. Sensible weather will have it all in the next 12 to 18 hours as the strong to severe storms give way to more steady and lighter showers later this evening. Brisk north to northeast winds will accompany the rain through the night. Look for the rain to pull southeast into Friday morning as temperatures in the 30s settle into the area. As the rain ends, some places on the fringes of the CWA may be cool enough to see a bit of snow that will melt on contact with the ground - like locations northwest of I-64 and on top of Black Mountain. Brisk and gusty winds from the northeast will be the rule on Friday making for a chilly day despite dry air clearing out the clouds and a fair amount of sunshine. The winds will start to settle Friday evening and likely set up a small to moderate ridge to valley temperature into Saturday morning. There is concern that the dry air and winds in the post frontal environment, on Friday afternoon, will lead to elevated fire weather risks along with similar concerns on Saturday - drier though with slightly lighter winds. Made most of the adjustments to the hourly temps from the NBM on Friday night for those elevation distinctions. As for PoPs, extended the better values into Friday night holding onto the showers a tad longer than implied by the NBM. .LONG TERM...(Saturday through Thursday) Issued at 315 PM EDT THU MAR 18 2021 The extended period will start off dry, as a strong ridge of high pressure settles over the region. After starting things off with near normal temperatures on Saturday, we can expect a steady warming trend to occur across the area. Highs on Sunday should be in the lower 60s around the area. As strong sunshine continues during Monday and Tuesday, and the air mass dries out a bit more, highs around the area to begin the week should easily peak in the mid to upper 60s. These extremely warm temperatures are expected to last through the end of the week. Dewpoint temperatures for Saturday through Monday were based on a modified version of the CONSRAW, and were taken a few degrees lower than those numbers to match up with expected trends. As for precipitation, there will be a small chance for rain showers across eastern Kentucky from late Tuesday through the end of the week. However, the latest NBM data seemed much too fast with precip onset for our area, with the GFS being much slower and the ECMWF not having any QPF showing up over our area until the end of next week. That being said, decided to keep precip out of our area until Tuesday evening, as an area of low pressure moves through the upper midwest and Great Lakes region. Considering the amount of uncertainty involved, decided to go with only low rain chances across the area from late Tuesday through Thursday. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) ISSUED AT 215 PM EDT THU MAR 18 2021 Scattered showers and thunderstorms will continue to move through the area into the evening with any stronger storms expected to stay more to the northeast of the airports. A cold front will then sweep south this evening with winds transitioning to the west then north overnight. This will also usher in some lower ceilings, down to IFR for most areas by 03z. Winds will be quite gusty out of the southwest at times this afternoon and remain gusty tonight behind the cold front. The gusty winds will still be an issue into Friday - mainly from the north and northeast even as CIGs start to improve from northwest to southeast. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...GREIF LONG TERM...AR AVIATION...KAS/GREIF
Hazardous weather outlook, Mar 18, 3:30 PM EDT, 3 hours 5 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson KY 330 PM EDT Thu Mar 18 2021 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-192230- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 330 PM EDT Thu Mar 18 2021 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms are possible through early this evening. A few severe storms may occur this afternoon into early this evening with the main risks being hail and damaging wind gusts. A brief tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to call in hail and wind reports through the evening. GREIF/AR
In the hours before
Special weather statement, Mar 18, 6:13 PM EDT, 22 minutes before
Special Weather Statement National Weather Service JACKSON KY 613 PM EDT Thu Mar 18 2021 KYZ113-115-118-182245- Perry-Knott-Letcher- 613 PM EDT Thu Mar 18 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LETCHER... SOUTHEASTERN PERRY AND SOUTH CENTRAL KNOTT COUNTIES... At 613 PM EDT, a strong thunderstorm was located over Gander, or 10 miles south of Hindman, moving northeast at 35 mph. Winds in excess of 40 mph and penny size hail are possible with this storm. Locations impacted include... Letcher, Bath, Vicco, Blackey, Drew, Cody, Van, Indian Bottom, May, Bluefield, Pine Top, Red Star, Carr Creek, Isom, Elko, Premium, Nealy, Colson, Amelia and Redfox. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3708 8314 3716 8319 3732 8288 3715 8278 TIME...MOT...LOC 2213Z 233DEG 31KT 3719 8300 JMW
Special weather statement, Mar 18, 6:14 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service JACKSON KY
614 PM EDT Thu Mar 18 2021
KYZ119-182245-
Martin-
614 PM EDT Thu Mar 18 2021
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MARTIN COUNTY...
At 614 PM EDT, a strong thunderstorm was located over Prince, or near
Inez, moving northeast at 30 mph.
Winds in excess of 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Warfield, Beauty, Pilgrim, Bradbury, Debord, Coalpoint, Davella,
Pleasant, Hode, Oppy, Prince, Delong, McClure, Lovely, Preece, Andy,
Pevier and Kermit.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3771 8263 3778 8264 3791 8246 3788 8242
3787 8241 3786 8242 3783 8240 3781 8240
3782 8239 3777 8233 3776 8232
TIME...MOT...LOC 2214Z 241DEG 26KT 3777 8253
JMWSpecial weather statement, Mar 18, 6:17 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service JACKSON KY
617 PM EDT Thu Mar 18 2021
KYZ050-051-060-182245-
Montgomery-Menifee-Bath-
617 PM EDT Thu Mar 18 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MONTGOMERY...SOUTH
CENTRAL BATH AND NORTHWESTERN MENIFEE COUNTIES...
At 617 PM EDT, a strong thunderstorm was located over Levee, or near
Mount Sterling, moving east at 20 mph.
Winds in excess of 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Mount Sterling, Jeffersonville, Camargo, Clay Lick, Means, Levee,
Preston, Cornwell, Rothwell, Walkers Crossing, Olympia Springs, Cedar
Groves, Coons Station, Bean, Fagan, Gatewoods Station, Prewitt,
Crooks, Peeled Oak and Howards Mill.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3789 8367 3791 8376 3792 8376 3791 8378
3795 8398 3801 8401 3806 8402 3810 8366
TIME...MOT...LOC 2217Z 274DEG 16KT 3800 8394
JMWSpecial weather statement, Mar 18, 6:27 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service JACKSON KY
627 PM EDT Thu Mar 18 2021
KYZ107-119-182300-
Martin-Johnson-
627 PM EDT Thu Mar 18 2021
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MARTIN
AND SOUTHEASTERN JOHNSON COUNTIES...
At 627 PM EDT, strong thunderstorms were clustered over Wells Chapel,
or near Inez, moving northeast at 15 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
Locations impacted include...
Inez, Add, Odds, Tomahawk, Debord, Wells Chapel, Whitehouse,
Davisport, Bobbs, Boons Camp, Calf Creek, Stidham, Chestnut,
Williamsport, River, Offutt, Milo, Job, Wells and Pevier.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3774 8269 3787 8277 3791 8271 3788 8261
3789 8260 3792 8260 3793 8258 3795 8258
3796 8253 3794 8249 3794 8250 3793 8248
3790 8247 3791 8246 3790 8243
TIME...MOT...LOC 2227Z 246DEG 15KT 3784 8265
JMWSpecial weather statement, Mar 18, 6:32 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service JACKSON KY
632 PM EDT Thu Mar 18 2021
KYZ104-106-107-182300-
Elliott-Johnson-Morgan-
632 PM EDT Thu Mar 18 2021
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MORGAN...
NORTHWESTERN JOHNSON AND SOUTHEASTERN ELLIOTT COUNTIES...
At 632 PM EDT, a strong thunderstorm was located over Elamton, or
near West Liberty, moving east at 15 mph.
Winds in excess of 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Lenox, Elamton, Moon, Elkfork, Steele, Jeptha, Mima, Keaton, Dingus,
Crockett, Elna, Ophir, Gillem Branch, Redbush, Silverhill, Relief and
Culver.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3809 8298 3805 8297 3803 8300 3800 8302
3798 8302 3796 8299 3800 8296 3800 8294
3788 8290 3789 8309 3790 8311 3789 8320
3796 8322
TIME...MOT...LOC 2232Z 266DEG 11KT 3792 8316
JMWSpecial weather statement, Mar 18, 6:35 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service JACKSON KY
635 PM EDT Thu Mar 18 2021
KYZ106-107-109-182300-
Johnson-Magoffin-Morgan-
635 PM EDT Thu Mar 18 2021
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MORGAN...SOUTHWESTERN
JOHNSON AND NORTHERN MAGOFFIN COUNTIES...
At 635 PM EDT, a strong thunderstorm was located over Williams, or 7
miles southeast of West Liberty, moving east at 20 mph.
Winds in excess of 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Salyersville, Lewis, Haleburg, Florress, Oil Springs, Index,
Bethanna, Gifford, Falcon, Logville, Wonnie, Burning Fork, White Oak,
Grayfox, Ever, Riceville, Cottle, Perlie, Niles and Gordon Ford.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3771 8292 3772 8293 3771 8294 3778 8327
3790 8326 3791 8290
TIME...MOT...LOC 2235Z 278DEG 19KT 3783 8318
JMWThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 10:25 AM EDT | Special Weather Statement | JKL | Harlan, Letcher | 50 min |
| Mar 18, 10:59 AM EDT | Special Weather Statement | JKL | Letcher | 46 min |
| Mar 18, 12:14 PM EDT | Special Weather Statement | JKL | Bath, Montgomery | 46 min |
| Mar 18, 12:16 PM EDT | Special Weather Statement | JKL | Johnson, Martin | 44 min |
| Mar 18, 12:19 PM EDT | Special Weather Statement | JKL | Floyd, Knott, Martin | 41 min |
| Mar 18, 12:37 PM EDT | Special Weather Statement | JKL | Menifee, Morgan | 38 min |
| Mar 18, 12:48 PM EDT | Special Weather Statement | JKL | Harlan | 42 min |
| Mar 18, 1:07 PM EDT | Special Weather Statement | JKL | Elliott | 23 min |
| Mar 18, 1:17 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Morgan, Rowan | 28 min |
| Mar 18, 2:18 PM EDT | Special Weather Statement | JKL | Bell | 27 min |
| Mar 18, 2:23 PM EDT | Special Weather Statement | JKL | Pike | 37 min |
| Mar 18, 2:45 PM EDT | Special Weather Statement | JKL | Bell | 30 min |
| Mar 18, 3:04 PM EDT | Special Weather Statement | JKL | Rockcastle | 26 min |
| Mar 18, 3:08 PM EDT | Special Weather Statement | JKL | Whitley | 37 min |
| Mar 18, 3:10 PM EDT | Special Weather Statement | JKL | Harlan | 35 min |
| Mar 18, 3:11 PM EDT | Special Weather Statement | JKL | Leslie | 34 min |
| Mar 18, 3:13 PM EDT | Special Weather Statement | JKL | Bath, Montgomery | 32 min |
| Mar 18, 3:14 PM EDT | Special Weather Statement | JKL | Martin | 31 min |
| Mar 18, 3:19 PM EDT | Special Weather Statement | JKL | Martin | 26 min |
| Mar 18, 3:29 PM EDT | Special Weather Statement | JKL | Knott | 31 min |
| Mar 18, 3:31 PM EDT | Special Weather Statement | JKL | Estill | 29 min |
| Mar 18, 3:39 PM EDT | Special Weather Statement | JKL | Letcher | 36 min |
| Mar 18, 3:42 PM EDT | Special Weather Statement | JKL | Martin | 33 min |
| Mar 18, 3:49 PM EDT | Special Weather Statement | JKL | Breathitt | 26 min |
| Mar 18, 3:51 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Martin, Pike | 24 min |
| Mar 18, 3:55 PM EDT | Special Weather Statement | JKL | Clay | 35 min |
| Mar 18, 3:57 PM EDT | Special Weather Statement | JKL | Lee | 33 min |
| Mar 18, 4:09 PM EDT | Severe Thunderstorm Warning | JKL | Martin | 36 min |
| Mar 18, 4:12 PM EDT | Special Weather Statement | JKL | Martin | 33 min |
| Mar 18, 4:20 PM EDT | Special Weather Statement | JKL | Knox | 25 min |
| Mar 18, 4:27 PM EDT | Special Weather Statement | JKL | Wolfe | 33 min |
| Mar 18, 4:29 PM EDT | Special Weather Statement | JKL | Clay | 31 min |
| Mar 18, 4:45 PM EDT | Special Weather Statement | JKL | Clay | 30 min |
| Mar 18, 4:57 PM EDT | Special Weather Statement | JKL | Floyd | 33 min |
| Mar 18, 4:59 PM EDT | Special Weather Statement | JKL | Perry | 31 min |
| Mar 18, 5:13 PM EDT | Areal Flood Advisory | JKL | Clay, Knox | 5 hr |
| Mar 18, 5:14 PM EDT | Areal Flood Advisory | JKL | Breathitt, Knott, Leslie, Owsley, Perry | 5 hr |
| Mar 18, 5:15 PM EDT | Special Weather Statement | JKL | Clay | 30 min |
| Mar 18, 5:22 PM EDT | Areal Flood Advisory | JKL | Clay, Knox, Leslie, Owsley, Perry | 5 hr |
| Mar 18, 5:28 PM EDT | Flash Flood Warning | JKL | Clay, Leslie, Perry | 3 hr |
| Mar 18, 5:28 PM EDT | Special Weather Statement | JKL | Breathitt, Magoffin | 32 min |
| Mar 18, 5:29 PM EDT | Special Weather Statement | JKL | Breathitt, Magoffin | 31 min |
| Mar 18, 5:31 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Knott, Magoffin, Perry | 4 hr |
| Mar 18, 5:31 PM EDT | Special Weather Statement | JKL | Floyd, Martin | 29 min |
| Mar 18, 5:39 PM EDT | Special Weather Statement | JKL | Perry | 36 min |
| Mar 18, 5:42 PM EDT | Areal Flood Advisory | JKL | Floyd, Johnson, Magoffin, Martin | 5 hr |
| Mar 18, 5:56 PM EDT | Special Weather Statement | JKL | Johnson, Magoffin | 34 min |
| Mar 18, 6:13 PM EDT | Special Weather Statement | JKL | Letcher | 32 min |
| Mar 18, 6:14 PM EDT | Special Weather Statement | JKL | Martin | 31 min |
| Mar 18, 6:17 PM EDT | Special Weather Statement | JKL | Montgomery | 28 min |
| Mar 18, 6:25 PM EDT | Flash Flood Warning | JKL | Breathitt, Floyd, Johnson, Magoffin | 3 hr |
| Mar 18, 6:27 PM EDT | Special Weather Statement | JKL | Martin | 33 min |
| Mar 18, 6:32 PM EDT | Special Weather Statement | JKL | Elliott | 28 min |
| Mar 18, 6:39 PM EDT | Flash Flood Warning | JKL | Floyd, Johnson, Martin | 3 hr |
| Mar 18, 6:40 PM EDT | Special Weather Statement | JKL | Montgomery | 35 min |
| Mar 18, 6:55 PM EDT | Special Weather Statement | JKL | Johnson | 35 min |
| Mar 18, 6:59 PM EDT | Areal Flood Advisory | JKL | Bath, Menifee, Montgomery | 3 hr |
| Mar 18, 7:28 PM EDT | Areal Flood Advisory | JKL | Johnson, Magoffin, Morgan | 3 hr |
| Mar 18, 7:54 PM EDT | Flash Flood Warning | JKL | Clay, Leslie | 3 hr |
Nearby
Special Weather Statements in Kentucky, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.